# SDR UPS803264

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(SUPPLEMENTAL MRR) PILOT REPORTED RT MAIN LANDING GEAR COLLAPSED ON LANDING ROLL AT SDF.  REPLACED RT MAIN GEAR.  OPS CK GOOD PER T/C 2535.
